# SDR DHL2005741509

- Difficulty date: May 4, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HINGE SUPPORT FITTINGS (2 EA) BEARINGS HAVE PLAY.  REMOVED AND REPLACED HINGES ON LT HORIZONTAL REAR SPAR 2 EA PN 69-30221-3, PO NR 5096174 AN 2 EA PN 69-30222U5 PO NR 4496610 IAW B727 SRM 27-30-05.  LT ELEVATOR REMOVED FOR ACCESS AN REINSTALLED ON N/R 97391.
